MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC BLUE

MIO; INSET II 60/6 PCC BLUE
Model Number MMT-943
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's mother reported that her daughter experienced nausea, vomiting, abdominal pain, difficulty in breathing and high blood glucose level.They tried to treat it with 20 units of insulin through the pump and went to bed, but the blood glucose level went up to 300 mg/dl, and then to 429 mg/dl, then 678 mg/dl.Further, the infusion was last changed on (b)(6) 2020.Subsequently, on (b)(6) 2020 at 06:00 am, the patient visited the emergency room and consequently, she was admitted to the hospital in the intensive care unit, with blood glucose level higher than 600 mg/dl and diabetic ketoacidosis.During hospitalization, the patient received an insulin drip as corrective treatment and took her insulin pump off.Next morning ((b)(6) 2020), patient's blood glucose level was at 138 mg/dl and she was still in the intensive care unit.They put her insulin pump back on her and the next thing she was back up to 300 mg/dl.After, staying for 17 hours in the hospital, when the patient came home, she changed her site, and found that there was a kink in the cannula.Therefore, she took her old site out and put a new one in.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key10199923
Report Number3003442380-2020-00310
Device Sequence Number2234187
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-943
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date06/26/2020
Patient Sequence Number1